# SDR SWAA2023020788662

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA TENSION STRAP BS1016+10 RBL 3<[01] DAMAGE FOUND ON AFT WET AREA TENSION STRAP BS 1016+10 RBL 3 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT STATEMENT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C;[02] VERIFIED CORRECTIVE ACTION #1.;[03] REMOVED TENSION STRAP FROM AFT WET AREA BS1016 RBL 3 IAW SRM 51-40-02-0G-0;[04] OBTAINED NEW AFT WET AREA TENSION STRAP P/N 147A5744-1 BS 1016 TO BS 1029 RBL 3 WL 208 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 147A5744 ; OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4 AND OK TO INSTALL GIVEN.;[06] INSTALLED THE NEW TENSION STRAP BS 1016 - 1029 RBL 3 WL 208 IAW SRM 51-40-02 AND DWG # 147A5744;[07] VERIFIED CORRECTIVE ACTION 6.;[08] TASK IS COMPLETE.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
